Posted by: Sunflower | 2008-11-10

Hormonal Acne

Dear Doctor
I have been suffering the last 3 years from hormonal acne (acne from the chin, jawline and neck). I have been on Roaccutane numerous times, being at dermatologists, used various antibiotics, hormone pills, androcur, etc. etc. during the last 17+ years. Now this kind of acne is troubling me very much so.

My question I would like to know, what can I do to stabilize my hormones, which can help to lessen these kind of horrible breakouts, if so? Is there an optimum range which the progesterone and estrogen have to be in terms to the testosterone? Because I have seen in times of heavy stress, that my breakouts tend to worsen very much. Is there a medical studies done on this kind of condition? I don' t actually want to go to a dermatologist again, that would be my 4th dermatologist in the course of the years, as he/she will probably give Roaccutane, which I don' t want to use again.

What can I do on my hormones and acne? I thought that my acne at age 30 will stabilize, but seemingly it is getting worse, especially during times of stress, which is all the time during life thesedays. Please help me with some advice. I tried to obtain endocrinologist contacts again, maybe they can advise me. What should I do?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The best hormonal treatment for acne is Diane 35. I presume that you have seen gynaecologists, as PCOS is often a cause for acne.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.